HIV medication regimen change
Dec 26, 2010
Dear Doctor. Thank you for taking time to answer our questions. I am about to start med on Atripla very soon. I am currently in the US but I will return to live permanently in asia where Atripla is inaccessible (very pricey). They have other kind of medication there, including Stocrin and Truvada though. Will this create a problem if I were to start Atripla here in the US and once return to Asia switch the med to Stocrin+Truvada? What about other kinds of regimen that are cheaper and available through government (different formulation/composition)? Thanks a lot. Happy holidays!
Response from Dr. Henry
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Open Mouth Kissing Worried I Have HIV
- Bronchitis After Sex With Stripper Condom Broke Worried I Have HIV
- Jock Itch After Swallowing Cum Sign Of HIV AIDS
- Pain In Penis After Touching Vaginal Fluid Worried I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Testicular Pain After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.